# SDR REXA2022121502707

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: SH670356251
- Condition: Corroded
- Location: Bs 319 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22R, F.S.319.70 STRINGER CLIP IS CORRODED. REMOVED CORRODED CLEAT AND  INSTALLED NEW CLEAT IAW CRJ900 SRM 51-42-06-001-001-A01. P/N SH670-35625-1
